# SDR 98ZZZM130

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE UNDER LAVATORY, STRINGER 21R, STATION 344 THROUGH STATION 360 HAS CORROSION.  REMOVED CORROSION AT AFFECTED AREA PER SRM 51-8-1, BLENDED OUT WITHIN LIMITS PER SRM 53-2-1.
